# SDR TIPR2015070397637

- Difficulty date: July 3, 2015
- Submitted: July 3, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Make and model: Airbus A300*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Component: Elevator, Airbus
- Component part number: A55276055004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO AREAS OF TRAPPED WATER AND DELAMINATION ON THE LT ELEVATOR UPPER SKIN AT BS ER1 AND ER13.
